# SDR DALA2022030701471

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON LOWER GATE AT 2R PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC #00093:SAME LOWER GATE 2R DOOR REMOVAL AND INSTALLATION WAS PERFORMED PER B757-200 AMM 52-11-38. REPARATION OF LOWER GATE 2R DOOR WAS PERFORMED PER ER/A 506415-14TR REV. B , SECTION I: PERMANENT REPAIR. (2142020)
